# SDR YENA20110103189

- Difficulty date: January 3, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 21,650 hours, 7,590 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075440
- Part serial: 9093
- Condition: Failed
- Location: Elevator
- Part time: 27,960 hours, 9,828 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 735 JFK-BQN, AIR RETURN TO JFK DURING CLIMBOUT APPROX 17,000 FEET FELT MODERATE VIBRATION THROUGHOUT ENTIRE AIRCRAFT.  TURNED OFF AUTOPILOT APPLIED LIGHT PRESSURE TO RIGHT RUDDER.  PERFORMED BACKLASH CHECK AND REPLACED RUDDER SERVO CONTROL 1025GM, 2025GM, 3025GM.  ALSO REPLACED ELEV SERVO 34CE4, 34CE2 & 34CE1.  OPS, LEAK AND RIGGING CHECK OK.
